# SDR 2005FA0001246

- Difficulty date: August 15, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Aircraft: N36997
- Make and model: Beech 400A
- Aircraft serial: RK397
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Part number: 3446J1B
- Condition: Loose
- Location: Wire Bundle
- Part time: 514 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INVESTIGATED IN-FLIGHT (GPWS), (TERR), AND (WINDSHEAR) FAILE INDICATIONS.  SYSTEM FAILURES CONFIRMED ON GROUND.  FOUND AIRFRAME WIRING CONNECTOR (3446J1B UNSEATED FROM EGPWS UNIT CONNECTOR DUE TO TENSION ON WIRING BUNDLE.  RESEATED CONNECTOR PINS AND RESECURED WIRING BUNDLE AS REQUIRED TO RELIEVE TENSION.  REINSTALLED CONNECTOR TO EGPWS UNIT, OPS CHECK OK.  (K)
